26886 articles – 20547 Notices  [english version]
.:. Consultation > Derniers dépôts .:.
30 documents classés par :
Première Page Page Précédente 1 - 2
On the Characterization of Pseudodifferential Operators (Old and New)
Bony J.-M.
Dans Studies in Phase Space Analysis with Applications to PDEs (2013) 21-34 [hal-01070055 - version 1]
fulltext accessible on an other server Multidimensional Dirac strings and the Witten index of SYMCS theories with groups of higher rank
Smilga A.V.
Journal of High Energy Physics 09(2014) (2014) 008 [in2p3-01070029 - version 1]
Supervised classification of diffusion paths
Cadre B.
Mathematical Methods of Statisitics 22, 3 (2013) 213-225 [hal-01069973 - version 1]
fulltext access Finite and infinite soliton and kink-soliton trains of nonlinear Schrödinger equations
Le Coz S. et al
[hal-01069822 - version 1] (30/09/2014)
fulltext access Sub-Riemannian structures on groups of diffeomorphisms
Arguillere S. et al
[hal-01069810 - version 1] (29/09/2014)
fulltext access Decorrelation estimates for some continuous and discrete random schrödinger operators in dimension one and applications to spectral statistics
Shirley C.
[hal-01069806 - version 1] (29/09/2014)
fulltext accessible on an other server On some random forests with determinantal roots
Avena L. et al
[hal-01069723 - version 1] (2014-09-29)
Lower bounds on fluctuations for internal DLA
Gaudilliere A. et al
Probability Theory and Related Fields 158 (2014) 39-53 [hal-01069709 - version 1]
Sub-logarithmic fluctuations for internal DLA
Gaudilliere A. et al
Annals of Probability 41 (2013) 1160-1179 [hal-01069701 - version 1]
Superconvergent Nyström and degenerate kernel methods for integral equations of the second kind
Sablonnière P. et al
Journal of Integral Equations and Applications 24, 4 (2012) 463-485 [hal-01069595 - version 1]
Explicit formulas for compactly supported radial basis functions with minimal degree
Sablonnière P.
Jaén Journal on Approximation 4, 1 (2012) 47-59 [hal-01069585 - version 1]
fulltext access Minimal time bioremediation of water resources with two patches
Ramirez H. et al
[hal-01069581 - version 1] (2014-09-29)
Iteration methods for Fredholm integral equations of the second kind based on spline quasi-interpolants
Allouch C. et al
Mathematics and Computers in Simulation 99 (2014) 19-27 [hal-01069577 - version 1]
fulltext access Continuous functions in the plane regular after one blowing-up
Fichou G. et al
[hal-01069575 - version 1] (2014-09-29)
fulltext accessible on an other server An upper bound on the number of rational points of arbitrary projective varieties over finite fields
Couvreur A.
[hal-01069510 - version 1] (2014-09-29)